MAUDE Adverse Event Report: COOK INCORPORATED Instinct; Hemostatic metal clip for the GI tract

COOK INCORPORATED Instinct; Hemostatic metal clip for the GI tract
Model Number G58010
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Cook clip would not deploy.Everlift turned mucosa white and would not bubble.

Brand Name
Instinct
Common Device Name
Hemostatic metal clip for the GI tract
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key50801787
Report Number50801787
Device Sequence Number21485431
Product Code PKL
UDI-Device Identifier00827002580107
UDI-Public(01)00827002580107(17)290603(10)W5037936
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
Report Date (Section F) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5037936
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight172 LB
Date Report Sent to FDA08/31/2026